Remote Access Transactions of the American Mathematical Society
Green Open Access

Transactions of the American Mathematical Society

ISSN 1088-6850(online) ISSN 0002-9947(print)

 

 

$ \sp{\ast} $-valuations and ordered $ \sp{\ast} $-fields


Author: Samuel S. Holland
Journal: Trans. Amer. Math. Soc. 262 (1980), 219-243
MSC: Primary 12E15; Secondary 12J20, 16A28, 16A39, 16A40
Erratum: Trans. Amer. Math. Soc. 267 (1981), 333.
MathSciNet review: 583853
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We generalize elementary valuation theory to *-fields (division rings with involution), apply the generalized theory to the task of ordering *-fields, and give some applications to Hermitian forms.


References [Enhancements On Off] (What's this?)


Similar Articles

Retrieve articles in Transactions of the American Mathematical Society with MSC: 12E15, 12J20, 16A28, 16A39, 16A40

Retrieve articles in all journals with MSC: 12E15, 12J20, 16A28, 16A39, 16A40


Additional Information

DOI: https://doi.org/10.1090/S0002-9947-1980-0583853-8
Article copyright: © Copyright 1980 American Mathematical Society